Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1973, Volume 9, Issue 3, Pages 117–119 (Mi ppi915)  

orrespondence

A New Class of Pseudorandom Sequences of Binary Signals

K. A. Meshkovskii


Abstract: A particular pseudorandom sequence of Hall binary signals is used as the basis for the formation of a class of such sequences.

Full text: PDF file (420 kB)

English version:
Problems of Information Transmission, 1973, 9:3, 267–269

Bibliographic databases:

UDC: 621.391.14
Received: 17.04.1972
Revised: 26.10.1972

Citation: K. A. Meshkovskii, “A New Class of Pseudorandom Sequences of Binary Signals”, Probl. Peredachi Inf., 9:3 (1973), 117–119; Problems Inform. Transmission, 9:3 (1973), 267–269

Citation in format AMSBIB
\Bibitem{Mes73}
\by K.~A.~Meshkovskii
\paper A New Class of Pseudorandom Sequences of Binary Signals
\jour Probl. Peredachi Inf.
\yr 1973
\vol 9
\issue 3
\pages 117--119
\mathnet{http://mi.mathnet.ru/ppi915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=347430}
\zmath{https://zbmath.org/?q=an:0316.94006}
\transl
\jour Problems Inform. Transmission
\yr 1973
\vol 9
\issue 3
\pages 267--269


Linking options:
  • http://mi.mathnet.ru/eng/ppi915
  • http://mi.mathnet.ru/eng/ppi/v9/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Problems of Information Transmission
    Number of views:
    This page:302
    Full text:138
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021